# SDR 2024F00117

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30645
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A811053
- Part serial: DL47
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT COMPARTMENT WINDOW N°2 LH CRACKED. FRM 56101041
